| Model Number |
1009566 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient faced cannula was bent due to site inserted into scar tissue event on (b)(6) 2026 and patient experienced high blood glucose level and treated with correction injection via multiple daily injections.
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site:3003442380.